# SDR DALA2021041502212

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 14,325 hours, 1,348 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Seat 22e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 OXYGEN PANEL LOOSE LOCATION 22E. CORRECTIVE ACTION: SECURED OXYGEN PANEL AT SEAT 22E PER A350 AMM 35-21. (1781644)
